NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"hi Doc! I am down with malaria so I saw a doctor the first time and he prescribe an anti malaria drugs for me(quatem) which i took religiously. after the medication, ie a week later, I still fell ill. did a blood test and still saw malaria 'in ring form plasmodium'... whatever that means. So a doc prescribed emal injection and a tablet(i think the name is amodiaquin or smtn like dat). im in the 3rd day of treatment tho im yet to take the last dose of injection nd tablets(3 in 1). Yet, i feel kinda worse. my head aches badly, stilk feel feverish and weak. can it be the drugs nd injections mkin me feel like its not working(side effects) or im actually not recovering?? "

    User Avatar
    A 22 years year old female asked:
    2 years ago
    hi Doc! I am down with malaria so I saw a doctor the first time and he prescribe an anti malaria drugs for me(quatem) which i took religiously. after the medication, ie a week later, I still fell ill. did a blood test and still saw malaria 'in ring form plasmodium'... whatever that means. So a doc prescribed emal injection and a tablet(i think the name is amodiaquin or smtn like dat). im in the 3rd day of treatment tho im yet to take the last dose of injection nd tablets(3 in 1). Yet, i feel kinda worse. my head aches badly, stilk feel feverish and weak. can it be the drugs nd injections mkin me feel like its not working(side effects) or im actually not recovering??
    Dr. Idris Q answered:
    2 years ago
    Good evening mam, So sorry about that. Despite all these treatments, I expect you to be feeling better by now. The finding from the laboratory test shows you have malaria parasite in your blood and I will still advice you complete the dose of the emal and the amodiaquine. But you shouldn't stop there, there is a test called full blood count, it shows of there are other infections going on in your system. I will like you to do it and give to your doctor. If it's significant for infection, he will start you on antibiotics preferably parenteral ones. Pls do that on time and get back to your doctor. Sorry eh!
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app